# SDR SWAA2025070786831

- Difficulty date: June 30, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N8838Q
- Make and model: Boeing 737-8
- Aircraft serial: 67484
- Aircraft time: 8,299 hours, 4,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FLASHLIGHT AT FWD F/A JUMPSEAT NOT WORKING.   REMOVED AND REPLACED LH LH FWD FA FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
